# SDR SWAA2012080706498

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 53,204 hours, 43,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
